# SDR HALA2018123100690

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 1,354 hours, 267 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  NR 2 ENG OIL CHIP DETECTOR ECAM WHEN IGN/START SELECTED. EXTINGUISHED AFTER 1 MINUTE. NO FURTHER INDICATIONS. PERFORMED AMM TASK 79-00-00-281-802-A. CHECKED CHIP DETECTOR-NO CONTAMINANTS FOUND. RAN NR 2 ENG- NO ECAM MESSAGE ASSOCIATED. OK FOR SERVICE.
